0 votes
6 views
asked in Folliculitis by
I was prescribed doxycycline for folliculitis, it has been two months and I still have breakouts on my back, arms and chest. Although it is not as bad as when I first started, it is worse than before I took the antibiotic. Should I discontinue use or stick with it like my pharmacist said to. He said it can take 2-3 months to work. I took it for about two weeks in the beginning and stopped taking it for 3 days after that and had a massive flair up, but then went back on it because I though I didn't give it enough time to work. It has improved since then but I still have a few dozen tiny breakouts.

Your answer

Your name to display (optional):
Privacy: Your email address will only be used for sending these notifications.
Anti-spam verification:
To avoid this verification in future, please log in or register.
Welcome to lookformedical.com, where you can ask questions and receive answers from other members of the community.

Categories

3k questions

1.3k answers

46 comments

1.8k users

Disclaimer: We do not evaluate or guarantee the accuracy of any content in this site.
...